BibTeX record journals/cacm/FraserH62

download as .bib file

@article{DBLP:journals/cacm/FraserH62,
  author    = {W. Fraser and
               J. F. Hart},
  title     = {On the computation of rational approximations to continuous functions},
  journal   = {Commun. {ACM}},
  volume    = {5},
  number    = {7},
  pages     = {401--403},
  year      = {1962},
  url       = {http://doi.acm.org/10.1145/368273.368578},
  doi       = {10.1145/368273.368578},
  timestamp = {Thu, 20 Nov 2003 13:05:55 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/FraserH62},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}